# SDR JJBA20160423015

- Difficulty date: April 23, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N368PH
- Make and model: Dhav DHC8202
- Aircraft serial: 512
- Aircraft time: 35,565 hours, 48,048 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 BAGGAGE SMOKE DETECTOR WON'T TEST.  SWAPPED NR 1 & 2 BAGGAGE SMOKE DETECTORS.  OPERATIONAL CHECKED SATISFACTORY.
